# SDR R61A201208080455

- Difficulty date: August 8, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8400
- Aircraft serial: 4333
- Aircraft time: 3,265 hours, 3,102 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 85527101
- Condition: Damaged
- Location: Horiz Stab
- Part time: 3,265 hours, 3,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED PREVIOUS DAMAGE OF LIGHTNING STRIKE ON THE LEFT HORIZONTAL STAB TRAILING EDGE LOCATED AT: YH178.00/XH33.950 AND BETWEEN YH128.00 AND YH134.00 AT XH33.950.  MAINTENANCE PERFORMED MAJOR REPAIR TO DAMAGE IAW BOMBARDIER RD 8/4-55-777 AND RD 8/4-55-061.  P/N 85527101 AND 85527111.  AIRCRAFT LEFT HEAVY CHECK ON 9/04/2012.
